Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from excessive hair fall. Not cured by hosit plus. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
I am suffering from ecessive hairfall. I am currently taking Hosit plus everyday and also using Body shampoo for Dandruff problems. I take sea cod but nothing seems to improve my condition. Anything else, I need to do?
Posted Sun, 17 Mar 2013 in Hair Loss
Answered by Dr. Kruti 20 hours later

Thanks for posting your query.

Premature Hairfall is commonly seen these days due to increased stress, lack of good nutrition, pollution, using of harsh chemicals for straightening of hair and frequent hair colouring.

It also can occur three months after any illness or surgery etc.

I would recommend you to take a multivitamin and biotin supplements daily. Biotin is the vitamin good for hair growth.

Also application of minoxidil lotion once daily on the scalp may be helpful to reduce the hairfall.

This will require a prescription from your doctor.

For dandruff, a shampoo like nizoral will be useful. once the dandruff is controlled, you can stop it.

Hope my recommendations are helpful to you.Please let me know if I can address any additional concerns for you
Above answer was peer-reviewed by
Follow-up: Suffering from excessive hair fall. Not cured by hosit plus. What should I do? 2 hours later
Thanks, Doctor.

I will surely include Biotin and multivitamin supplements.

I am allergic to Nizoral and traditional anti dandruff shampoos. Are threre any mild options?
Answered by Dr. Kruti 1 hour later

Thanks for your reply.

You can use the shampoo containing ciclopirox oleamine. It may require a prescription.

the other options would be tgel shampoo or selenium sulfide shampoo.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor